MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK/BURETROL; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK/BURETROL; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C7564
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of an interlink buretrol solution set separated from the insertion site of the burette chamber which resulted in a fluid leak.This issue was described as, ¿leak occurred when the tubing came completely disconnected from the insertion site of the buretrol, which appeared to be a component that should have been solvent bonded¿.This issue occurred after spiking a dextrose injection 10% bag.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h4, h6 (update codes), h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph showed the tubing was detached from burette.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK/BURETROL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23318507
Report Number1416980-2025-05127
Device Sequence Number11981347
Product Code FPA
UDI-Device Identifier00085412002781
UDI-Public(01)00085412002781(10)DR24J24031(17)291031
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K123874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C7564
Device Catalogue Number2C7564
Device Lot NumberDR24J24031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
D10W MEDICATION
Patient SexUnknown